# SDR USAABB01003

- Difficulty date: January 9, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5091
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND THE FIRST TWO EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE WIRING BETWEEN THE LIGHTS AND THE TWO LIGHT ASSEMBLIES.  (M)
